# SDR DALA2021042002311

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,325 hours, 39,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - BOTH 1L AND 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: RESET P11-4 (R33), (R34). ALL DOOR SLIDE LIGHTS OPERATE NORMALLY. (1783621)
